MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/hep.1840200610

Медицинская библиотека · Hepatology (Baltimore, Md.) · 1994

Chlorpromazine-induced vanishing bile duct syndrome leading to biliary cirrhosis.

Moradpour D, Altorfer J, Flury R, Greminger P, Meyenberger C, Jost R, Schmid M

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe a 33-yr-old pregnant woman in whom a primary biliary cirrhosis-like syndrome developed after 2 wk of chlorpromazine therapy. The clinical course was characterized by severe jaundice lasting 22 mo, intense pruritus, fever, steatorrhea, high alkaline phosphatase levels and hypercholesterolemia. Jaundice resolved with initiation of ursodeoxycholic acid therapy, but subclinical cholestasis and low-level inflammatory activity persisted and ultimately evolved into biliary cirrhosis. The pathological substrate of this severe and prolonged cholestatic reaction was found to be the vanishing bile duct syndrome with a marked transient pseudoxanthomatosis.

Для цитирования: Moradpour D, Altorfer J, Flury R, Greminger P, Meyenberger C, Jost R, Schmid M. Chlorpromazine-induced vanishing bile duct syndrome leading to biliary cirrhosis.. Hepatology (Baltimore, Md.). 1994. DOI: 10.1002/hep.1840200610.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.